# SDR 07FDEA01707

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK WORN STA 635 BL 8.5.  REMOVED AND REPLACED SEAT TRACK REF DC/MD 10 SRM 51-10-01 VOL III PG 85 53-70-00 VOL I FIG 1, 51-31-01 VOL II PG 4 , 51-33-01 VOL II PG 4.
